# SDR TWAA0002306

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 617 - 638
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, WINDOW CUT OUTS HAD SIGNS OF STATIC DISCHARGE AT CUTOUT 22L BETWEEN STA 617 AND 638, CUT OUT 30L BETWEEN STA 769 AND 788, AND CUT OUT 33L BETWEEN STA 845 AND 864.  INSTALLED REPAIR DOUBLER IN EACH AREA PER ARA 16490.
